# SDR DALA2022060703961

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 100,947 hours, 14,191 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:101. CORRECTIVE ACTION: LOCATION 101 SLIDE INDICTOR LIGHTS INSPECTED AND CHKS GOOD. (2262629)
